# SDR SWIA202264072

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 38,616 hours, 24,699 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER DEPARTURE WITH LEVER SELECTED IN UP POSITION, AND GEAR IN DOWN POSITION. RAN QRH. GEAR EVENTUALLY WENT UP WHILE RUNNING QRH. ONCE QRH INSTRUCTED US TO PUT THE GEAR BACK DOWN WE DID SO WITHOUT FURTHER ISSUE. RETURNED TO FIELD AT THAT POINT.  (FLIGHT 3857 - CLOSED)   TROUBLESHOT GEAR DISAGREE WARNING IN REFERENCE TO FIM 32-31-00 AND 32-61-05. PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PROX SENSOR SYSTEM IN REFERENCE TO AMM 32-61-00, NO DEFECTS NOTED. PERFORMED OPERATIONAL TEST OF THE LANDING GEAR EXTENSION / RETRACTION SYSTEM IN REFERENCE TO AMM 32-30-00, OBSERVED ON FIRST RETRACTION THAT AS THE MAINS WERE ABOUT TO STOW THEN ALL GEAR STOPPED AND BEGAN TO EXTEND SLOWLY UNTIL ALMOST FULLY EXTENDED THEN GEAR RETRACTED HALF WAY STOPPED AND EXTENDED AGAIN BUT EVENTUALLY STOWED. ON ADDITIONAL OPS TEST OF THE GEAR THE FAULT WAS NOT OBSERVED. PER FIM 32-31-00 REMOVED AND REPLACED PRIORITY BALANCED RELIEF VALVE IN REFERENCE TO AMM 29-12-05 AND REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IN REFERENCE TO AMM 32-32-10. BLED HYDRAULIC SYSTEM #3 IN REF TO AMM 29-10-00. OPS CHECK AND LEAK CHECKS GOOD. PERFORMED MULTIPLE GEAR SWINGS WITHOUT ANY DEFECTS NOTED.
